# SDR FDEA201007152552

- Difficulty date: July 15, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB118050
- Condition: Misrepaired
- Location: Rws 906
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT L/E LOWER ACCESS FWD CUTOUT AREA FOUND 01 EA EXISTING REPAIR INBD OF ACCESS PANEL 626FB.  EXISTING REPAIR AT RT L/E LOWER ACCESS FWD CUTOUT AREA INBD OF ACCESS PANEL 626FB FOUND NOT CONFORM TO SRM. EXISTING REPAIR REMOVED AND NEW REPAIR ACCOMPLISHED IAW SRM 57-10-00, FIG 49, REV 96.  EO 8-5100-7-5001 A7 PT2. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
